Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 31, NWS Indianapolis, IN

June 4, 200813 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 4, 2008, 7:23 AM EDT for 13 counties in Indiana. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 7:23 AM EDT (11:23 UTC)
Expired
Jun 4, 2008, 9:30 AM EDT
In force
2 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Bartholomew County, IN, Brown County, IN, Clay County, IN, Decatur County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:29 AM EDTFLASH FLOOD3 S Paragon, INESTIMATED 3 INCHES OF RAIN WITH TORRENTIAL DOWNPOUR OCCURRING. NUMEROUS COUNTY ROADS BECOMING IMPASSABLE AND SMALL STREAMS WELL OUT OF THEIR BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 431 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
431 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
30.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 041123
FFWIND
INC005-013-021-031-063-081-097-105-109-119-133-139-145-041330-
/O.NEW.KIND.FF.W.0031.080604T1123Z-080604T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  NORTHERN DECATUR COUNTY IN CENTRAL INDIANA...
  SOUTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  JOHNSON COUNTY IN CENTRAL INDIANA...
  SOUTHERN MARION COUNTY IN CENTRAL INDIANA...
  MORGAN COUNTY IN CENTRAL INDIANA...
  RUSH COUNTY IN CENTRAL INDIANA...
  SHELBY COUNTY IN CENTRAL INDIANA...
  NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
  OWEN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 930 AM EDT

* AT 721 AM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHITELAND...STILESVILLE...NEW WHITELAND...MORRISTOWN...LAKE HART...
  KNIGHTSVILLE...HOMECROFT...HARMONY...FAIRLAND...CARTHAGE...BROOKLYN
  AND BETHANY.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 76 AND 106.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 26 AND 72.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 131.

RAINFALL OF 2 TO 4 INCHES HAS FALLEN SINCE TUESDAY MORNING. 
ADDITIONAL RAINFALL OF UP TO ONE AND A HALF INCHES WILL FALL THIS 
MORNING. THIS IS PRODUCING WIDESPREAD FLASH FLOODING ACROSS THE 
AREA. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3939 8532 3920 8668 3919 8694 3957 8713
      3971 8634 3970 8564 3978 8563 3979 8531
      3979 8530
TIME...MOT...LOC 1123Z 180DEG 0KT 3953 8596

$$

JOHNSON
1 follow-up statement
000 
WGUS73 KIND 041324
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
923 AM EDT WED JUN 4 2008

INC005-013-021-031-063-081-097-105-109-119-133-139-145-041333-
/O.EXP.KIND.FF.W.0031.000000T0000Z-080604T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARTHOLOMEW-BROWN-CLAY-DECATUR-HENDRICKS-JOHNSON-MARION-MONROE-MORGAN
-OWEN-PUTNAM-RUSH-SHELBY-
923 AM EDT WED JUN 4 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 AM EDT/830 AM CDT/ FOR
NORTHERN MONROE...NORTHERN BROWN...NORTHERN BARTHOLOMEW...NORTHERN
DECATUR...OWEN...NORTHEASTERN CLAY...MORGAN...JOHNSON...SHELBY...
RUSH...SOUTHERN PUTNAM...SOUTHERN HENDRICKS AND SOUTHERN MARION
COUNTIES...

HEAVY RAIN HAS MOVED OUT OF THE WARNING AREA. RESIDUAL FLOODING WILL 
CONTINUE FOR SEVERAL HOURS. INFORMATION ABOUT THIS IS AVAILABLE IN 
OTHER NATIONAL WEATHER SERVICE PRODUCTS.

LAT...LON 3939 8532 3920 8668 3919 8694 3957 8713
      3971 8634 3970 8564 3978 8563 3979 8531
      3979 8530
TIME...MOT...LOC 1323Z 180DEG 0KT 3953 8596

$$

JK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:30 AM EDT, 4 hours 53 minutes earlier.

Area forecast discussion, Jun 4, 2:30 AM EDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
230 AM EDT WED JUN 4 2008

.DISCUSSION...A WARM FRONT WAS STRETCHED ACRS THE NRN PARTS OF
CENTRAL INDIANA EARLY THIS MORNING. RADAR SHOWS NMRS TSRA NEAR AND
ALONG THE FRONT...PUSHING EAST WITH ADDITIONAL STORMS OVER CENTRAL
IL. SKIES WERE CLOUDY AS THE MCS CONTINUED TO GROW. SFC DEW POINTS
WERE IN THE UPPER 60S TO AROUND 70 AND SFC FLOW WAS SE ACRS MUCH OF
THE FA...AND MORE EASTERLY ON THE NORTH SIDE OF THE FRONT.

MAIN FORECAST CHALLENGE TDY WL ONCE AGAIN BE POPS.

MODELS REMAIN IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND
WL USE A BLEND. FORECAST SOUNDINGS CONTINUE TO SHOW PLENTY OF CAPE
AVAILABLE TDY ACRS THE FA...IN EXCESS OF 2K J/KG. WITH PLENTY OF
BOUNDARIES IN THE AREA FROM PREVIOUS CONVECTION ALONG WITH DECENT
DAYTIME HEATING EXPECTED...WL RAISE POP TDY FOR TSRA...ESPECIALLY
CLOSE TO THE FRONT. PWATS TDY REMAIN BETWEEN 1.5 AND 2.0
INCHES...AND GIVEN THIS WL EXTEND THE FLASH FLOOD WATCH ACRS THE NRN
PARTS OF THE FA UNTIL 400 PM. ACRS THE SRN PART OF THE FA WL STICK
CLOSE TO MAVMOS POPS AS LWR LVL CONVERGENCE WL NOT BE AS STRONG AND
H8-H7 TEMPS WL BE A BIT WARMER...RESULTING IN A STRONGER CAP. EXPECT
THE TSRA THREAT TO DIMINISH AS THE DAY PROGRESSES
THOUGH...ESPECIALLY BY EARL THIS EVENING AS H7 TEMPS RISE OVR
10C...RESULTING IN A STRONGER CAP AND THE FRONTAL BOUNDARY CONTINUES
TO PUSH FARTHER NORTH. GIVEN SOME OF THE LINGERING CLOUDS AND PCPN
WL LEAN TO THE COOLER SIDE OF THE MAVMOS FOR HIGHS.

TONIGHTS FORECAST SOUNDINGS INDICATE A STRONG CAP THAT WL BE IN
PLACE THROUGH THURSDAY AS H7 TEMPS RISE TO 13C. WITH PLENTY OF
MOISTURE STILL LINGERING DO NOT EXPECT CLEARING SKIES AS SOME CLOUDS
WL BE LURKING. ALONG WITH A SOUTHERLY FLOW AND DEW POINTS TEMPS IN
THE SWEATY UPPER 60S TO AROUND 70...LOWS SHUD BE AOA MAVMOS LVL.

LITTLE CHANGE FOR THE FORECAST ON THURSDAY AND THURSDAY NIGHT. WARM
SOUTHERLY FLOW CONTINUES AND CAP REMAINS IN PLACE. WL LEAVE POPS OUT
FOR NOW...BUT GIVEN ALL OF THE PCPN WE HAVE SEEN THE PAST COUPLE OF
DAYS...FEEL TEMPS WL HAVE DIFFICULTY REACHING 90 AND MANY LOCATIONS.
WL KEEP TO THE UPPER 80S AT MANY LOCATIONS...BUT WITH DEW POINTS
NEAR 70...HI/S WL FEEL LIKE THE MIDDLE 90S.

ANOTHER WARM DAY APPEARS IN STORE FOR FRIDAY AS AN UPPER TROF
APPROACHES FROM THE CENTRAL PLAINS. THIS FORCING SHUD ONCE AGAIN
BRING CHCS FOR TSRA TO INDIANA...BUT WL TRY AND FOCUS THIS TO THE
AFTERNOON AS DAYTIME HEATING WL BE MORE FAVORABLE THEN AND THESE
LARGER TROFS OFTEN SLOW DOWN IN THEIR PROGRESSION. THIS PATTERN WL
PERSIST INTO SATURDAY...AND WL KEEP TSRA CHCS THEN. ONGOING FORECAST
HANDLES THIS WELL.

AS FOR THE EXTENDED...

SUNDAY THROUGH TUESDAY...AT THIS TIME IT LOOKS MOSTLY DRY AND
UNSEASONABLY WARM FRO THE EARLY PART OF NEXT WEEK.  THERE COULD BE
SOME ISOLATED TSRA ON SUN/MON BUT THIS FAR OUT ITS A VERY LOW CHANCE
TO MENTION WITH SUCH HIGH UNCERTAINTY.

&&

.AVIATION...DISCUSSION FOR 06Z TAFS

SHOWERS AND STORMS TO IMPACT MOSTLY THE TERMINALS AT LAF AND
IND...AND STAY NORTH OF BMG AND HUF. CONDITIONS SHOULD BECOME MVFR
LATER TONIGHT IN PATCHY FOG AND BORDERLINE CIGS. BUT THEN VFR AFTER
14Z AND REMAINING THAT WAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE
AFTER 21Z AND WILL MENTION VCTS FOR NOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR ENTIRE CWA UNTIL 10AM EDT WEDNESDAY
MORNING...AND NRN PARTS OF CENTRAL INDIANA UNTIL 400 PM.

AVIATION...LJ
PUBLIC...PUMA
EXTENDED...SALLY
Hazardous weather outlook, Jun 4, 3:41 AM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 AM EDT WED JUN 4 2008

INZ021-030-031-036>042-045>049-052>057-061>065-068>072-050745-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
341 AM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA
TODAY. MORE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS
MORNING AND THIS AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY TO
PRODUCE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LARGE
HAIL...VERY HEAVY RAIN RESULTING IN FLASH FLOODING...AND DEADLY LIGHTNING.

THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH
SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR
THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
THREAT IN ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-067-050745-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
341 AM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA
TODAY. MORE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS
MORNING AND THIS AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY TO
PRODUCE DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LARGE
HAIL...VERY HEAVY RAIN RESULTING IN FLASH FLOODING...AND DEADLY LIGHTNING.

THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TONIGHT.

LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE
LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON THROUGH
SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR
THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
THREAT IN ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID
WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR
DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Jun 4, 6:28 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
628 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     FLASH FLOOD      ROCKVILLE               39.77N 87.23W
06/04/2008                   PARKE              IN   LAW ENFORCEMENT

            NUMEROUS ROADS ARE FLOODED IN WIDESPREAD FLASH FLOODING
            ACROSS THE COUNTY.

&&

JOHNSON
Local storm report, Jun 4, 6:36 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
636 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     FLASH FLOOD      DANA                    39.81N 87.49W
06/04/2008                   VERMILLION         IN   LAW ENFORCEMENT

            HIGHWAY 71 IN AND AROUND DANA IS FLOODED AND IS UNDER TWO
            TO THREE FEET OF WATER. NUMEROUS STREETS IN CLINTON ARE
            FLOODED FROM FEATHER CREEK. SOME EVACUATIONS REPORTED IN
            CLINTON.

&&

JOHNSON
Local storm report, Jun 4, 6:44 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
644 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     FLASH FLOOD      NEW CASTLE              39.92N 85.36W
06/04/2008                   HENRY              IN   LAW ENFORCEMENT

            WIDESPREAD FLASH FLOODING IN HENRY COUNTY WITH MANY ROADS
            FLOODED.

&&

JOHNSON
Local storm report, Jun 4, 6:47 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
647 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     FLASH FLOOD      8 N TERRE HAUTE         39.59N 87.38W
06/04/2008                   VIGO               IN   LAW ENFORCEMENT

            HIGH WATER AT STATE ROAD 63 AND US 150 IN NORTHERN VIGO
            COUNTY

&&

JOHNSON
Local storm report, Jun 4, 7:18 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
718 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     BLOOMFIELD              39.03N 86.94W
06/04/2008                   GREENE             IN   LAW ENFORCEMENT

            SEVERAL LARGE TREES BLOWN DOWN NEAR THE HIGH SCHOOL IN
            BLOOMFIELD

&&

JOHNSON
Local storm report, Jun 4, 7:19 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
719 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     FLASH FLOOD      3 N BROWNSBURG          39.88N 86.39W
06/04/2008                   HENDRICKS          IN   TRAINED SPOTTER

            3.64 INCHES OF RAIN IN THE PAST 24 HOURS. SMALL CREEK
            NORMALLY 20 WIDE IS NOW 500 FEET WIDE.

&&

JP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:45 PM EDTSevere Thunderstorm WarningINDHenry45 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby42 min
Jun 3, 8:57 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan48 min
Jun 3, 9:04 PM EDTTornado WarningINDDecatur, Rush, Shelby56 min
Jun 3, 9:08 PM EDTTornado WarningINDBartholomew, Brown, Johnson52 min
Jun 3, 9:31 PM EDTSevere Thunderstorm WarningINDShelby44 min
Jun 3, 9:42 PM EDTTornado WarningINDBartholomew, Shelby31 min
Jun 3, 9:56 PM EDTTornado WarningINDDecatur15 min
Jun 3, 9:58 PM EDTFlash Flood WarningINDRush2 hr
Jun 3, 11:07 PM EDTFlash Flood WarningINDWarren83 min
Jun 3, 11:11 PM EDTSevere Thunderstorm WarningINDHenry49 min
Jun 4, 12:27 AM EDTFlash Flood WarningINDFountain, Vermillion, Warren2 hr
Jun 4, 12:30 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren45 min
Jun 4, 12:38 AM EDTTornado WarningINDFountain, Vermillion, Warren29 min
Jun 4, 12:56 AM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison49 min
Jun 4, 12:59 AM EDTSevere Thunderstorm WarningINDMontgomery, Tippecanoe46 min
Jun 4, 1:24 AM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Vermillion96 min
Jun 4, 1:29 AM EDTSevere Thunderstorm WarningINDHenry46 min
Jun 4, 1:34 AM EDTSevere Thunderstorm WarningINDHendricks, Putnam41 min
Jun 4, 1:40 AM EDTSevere Thunderstorm WarningINDRandolph35 min
Jun 4, 1:42 AM EDTFlash Flood WarningINDDelaware, Henry, Randolph93 min
Jun 4, 2:18 AM EDTFlash Flood WarningINDBoone, Hendricks, Montgomery, Putnam87 min
Jun 4, 2:43 AM EDTAreal Flood WarningINDFountain, Vermillion, Warren3 hr
Jun 4, 2:52 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Vermillion3 hr
Jun 4, 3:03 AM EDTFlash Flood WarningINDHendricks, Marion87 min
Jun 4, 3:07 AM EDTAreal Flood WarningINDDelaware, Henry, Randolph3 hr
Jun 4, 3:18 AM EDTAreal Flood WarningINDClay, Putnam, Vigo3 hr
Jun 4, 3:39 AM EDTAreal Flood WarningINDBoone, Hendricks, Montgomery, Putnam2 hr
Jun 4, 3:42 AM EDTSevere Thunderstorm WarningINDRush48 min
Jun 4, 4:29 AM EDTAreal Flood WarningINDHendricks, Marion2 hr
Jun 4, 5:12 AM EDTFlash Flood WarningINDHamilton, Hancock, Madison2 hr
Jun 4, 5:21 AM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam24 min
Jun 4, 5:26 AM EDTFlash Flood WarningINDMarion94 min
Jun 4, 5:50 AM EDTAreal Flood WarningINDBoone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more30 hr
Jun 4, 5:56 AM EDTAreal Flood WarningINDDelaware, Henry, Randolph30 hr
Jun 4, 6:16 AM EDTAreal Flood WarningINDBartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more24 hr
Jun 4, 6:23 AM EDTFlash Flood WarningINDBoone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more97 min
Jun 4, 6:41 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan34 min
Jun 4, 6:53 AM EDTFlash Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more86 min
Jun 4, 7:18 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe42 min
Jun 4, 12:02 PM EDTSevere Thunderstorm WarningINDJackson43 min
Jun 4, 12:44 PM EDTRiver Flood WarningINDHamilton, Madison59 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDMorgan, Owen6 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGreene, Owen12 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox15 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox14 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike16 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike17 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGibson, Knox19 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGibson, Knox, Posey18 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDClay, Greene64 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDShelby66 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington13 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDLawrence, Martin11 days
Jun 4, 2:33 PM EDTRiver Flood WarningINDDelaware, Madison44 hr
Jun 4, 2:33 PM EDTRiver Flood WarningINDHamilton, Marion3 days
Jun 4, 2:33 PM EDTRiver Flood WarningINDMarion, Morgan46 hr
Jun 4, 2:33 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 4, 3:20 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo40 min
Jun 4, 3:56 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Vigo49 min
Jun 4, 4:11 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Owen64 min
Jun 4, 4:16 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jun 4, 4:37 PM EDTFlash Flood WarningINDClay, Owen, Sullivan, Vigo4 hr
Jun 4, 4:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more63 min
Jun 4, 4:48 PM EDTSevere Thunderstorm WarningINDPutnam25 min
Jun 4, 4:56 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Morgan34 min
Jun 4, 4:59 PM EDTFlash Flood WarningINDBrown, Monroe, Morgan4 hr
Jun 4, 5:09 PM EDTSevere Thunderstorm WarningINDHendricks20 min
Jun 4, 5:26 PM EDTFlash Flood WarningINDBartholomew, Decatur, Jennings4 hr
Jun 4, 6:01 PM EDTFlash Flood WatchINDBoone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more4 hr

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.